# SDR UF6A990751

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - DENT IN TRAILING EDGE OF THE RIGHT HORIZONTAL STABILIZER INBOARD OF THE INBOARD HINGE.  MAINTENANCE REPAIRED DENT.  ALL WORK WAS DONE IAW BAE ATP SRM 51-60-01.  (M)
